# SDR REXA2016111202293

- Difficulty date: November 12, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD LT OBLIQUE ANGLE ON STGR14 IS CRACKED. REMOVED AND REPLACED OBLIQUE ANGLE LT SIDE OF REAR PRESSURE BULKHEAD ON STR 14L IAW SRM 51-42-21 & REO 601R-53-61-422 REV.
